Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
124 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Need treatment for side effects after using iv drug.

iv drug use associated with intense side effects I have a friend who.has been using Meth via syringe for aprox 8 yr and just recently he has had some body aches after getting high. the last couple times he complained of real bad ear pain on the left side where the bottom of his ear connects to his head along with aches and pains in most of his joints with sharp pains that shoot randomly in different parts of his body.
Tue, 8 Oct 2019
Report Abuse
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Hi,

Thank you for your question.According to your question,I would say he should immediately see a physician.Since he is an iv drug abuser and his symptoms vary which includes ear pain(mastoiditis/otitis Media), joint pain could be septic arthiritis and there could be many more reasons.He should get a thorough physical examination with a blood work up done which includes HIV serology testing,Complete blood count,joint aspirate looking for any infections etc.Also methamphetamine has serious adverse effects includes high blood pressure,chest pain ,decrease in appetite leading to anorexia and low immunity.So lot of things can be interelated and tangled.

Please take him to a physician as soon as possible.Hope I could give you an overall picture.If you have any more questions, I would be happy to answer.

Thank you,
Moumita Chakraborty
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Hi Doctor ,myself Tijo ,diagnosed chrons disease in 2005 and was on medication mesalamine 800mg tid(mesacol)...after the treatment I didnt have...

Recent questions on  Sensory system

doctor1 MD

A 29 year old male presents with extreme burning and cramping pain upon exertion in the lower limbs. The patient is a competitive marathon...

doctor1 MD

Hi Doc, I have weird pains in my head. Mostly my neck, but when I turn my head or look up, it hurts inside, but not like a sore throat. Sometimes...

doctor1 MD

Hi, my boyfriend has been expiriencing hearing loss and pain in his ear canal and behind his ear. Today I noticed a swollon lymph node right behind...

doctor1 MD

hi i am mohsin from ahmedabad age 30 years. i am having pain in my right side of head and doctor says me that it is cluster pain they have...

doctor1 MD

Hi i have had dizziness with the feeling that my eyes were shaking .several times over the last 24 hours and several times over the last couple of...

doctor1 MD

Hello Dr, Occasionally since couple of days i get Electric shock pain in the left palm/ fingers and simultaneously on the left side of the cheek....

doctor1 MD

My lumbar MRI shows the following: 19mm low signal intensity structure withing central call at l4-l5, extending disc fragment posterior to superior...